# SDR SWAA2023041112564

- Difficulty date: March 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.000 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH 2023-180641<[01] REFER TO FAULT TTG8Q00J970N WHERE EA 23-155-00972 WAS ADDED AS A SUBTASK;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.
